American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55U35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 75 of 75 found      Go to page: 1 2 3

[61] Charles Rezk. A model for the homotopy theory of homotopy theory. Trans. Amer. Math. Soc. 353 (2001) 973-1007. MR 1804411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Henning Krause and Ulrike Reichenbach. Endofiniteness in stable homotopy theory. Trans. Amer. Math. Soc. 353 (2001) 157-173. MR 1783792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Martin Majewski. Rational homotopical models and uniqueness. Memoirs of the AMS 143 (2000) MR 1751423.
Book volume table of contents   

[64] Mark Hovey, Brooke Shipley and Jeff Smith. Symmetric spectra. J. Amer. Math. Soc. 13 (2000) 149-208. MR 1695653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Mark Hovey, John H. Palmieri and Neil P. Strickland. Axiomatic stable homotopy theory. Memoirs of the AMS 128 (1997) MR 1388895.
Book volume table of contents   

[66] J. Ignacio Extremiana Aldana, L. Javier Hernández Paricio and M. Teresa Rivas Rodríguez. A closed model category for $(n - 1)$-connected spaces. Proc. Amer. Math. Soc. 124 (1996) 3545-3553. MR 1353370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] K. A. Hardie, K. H. Kamps and H. J. Marcum. A categorical approach to matrix Toda brackets . Trans. Amer. Math. Soc. 347 (1995) 4625-4649. MR 1303119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Alex Heller. Homotopy theories. Memoirs of the AMS 71 (1988) MR 920963.
Book volume table of contents

[69] W. G. Dwyer, M. J. Hopkins and D. M. Kan. The homotopy theory of cyclic sets . Trans. Amer. Math. Soc. 291 (1985) 281-289. MR 797060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Harold M. Hastings. An idempotent completion functor in homotopy theory . Trans. Amer. Math. Soc. 287 (1985) 387-402. MR 766226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Keith Hardie and Peter Hilton. A note on module homotopy and chain homotopy . Proc. Amer. Math. Soc. 95 (1985) 662-664. MR 810182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] W. G. Dwyer and D. M. Kan. Realizing diagrams in the homotopy category by means of diagrams of simplicial sets . Proc. Amer. Math. Soc. 91 (1984) 456-460. MR 744648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Alex Heller. Erratum to: ``Homotopy in functor categories'' . Trans. Amer. Math. Soc. 279 (1983) 429. MR 704625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Alex Heller. Homotopy in functor categories . Trans. Amer. Math. Soc. 272 (1982) 185-202. MR 656485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Allan Calder and Jerrold Siegel. Homotopy and uniform homotopy. II . Proc. Amer. Math. Soc. 78 (1980) 288-290. MR 550515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 75 of 75 found      Go to page: 1 2 3